Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Hi I'm 28yrs old female.......I been having this body changes

Hi I'm 28yrs old female.......I been having this body changes going on for the past 4 wks these are the symptoms for the first 3 wks,nausea/vomiting ,frequent headaches,frequent urination,lower back pain (still present),lower abdominal pains(still present),right side abdominal pain,fatigue,moodiness,bleeding gums,leg/neck cramps,dry amouth,sniffles now going into the 4th wks my symptoms added on heavier gas,constipation worsen,heartburns,sore breast with big blue veins starting to show out of nowhere I don't know wats causing these symptoms can you help me out
Asked On : Tue, 23 Apr 2013
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Sep 2013
Thanks for the query to H.C.M. Forum.
There may be ,
Hyper acidity,
Urinary tract infection,
Tension ( stress),
If pain on right side of abdomen is at a particular point ,than think about appendix.
Gum bleeding is not related to these symptoms , but may be coincidence ( due to hard brush use).
Consult a physician and get in blood examination and get treatment.
Good luck.
Answered: Wed, 26 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor